# SDR DALA2021101106202

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 78,302 hours, 29,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 ON SVC FOUND 2L DOOR MISSING A PLATE STOP, ON AFT SIDE. CORRECTIVE ACTION: INSTALLED NEW PLATE STOP ON 2L DOOR AFT SIDE B757 AMM 52-11. (7931931)
